# SDR UALA2013061304075

- Difficulty date: June 12, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,551 hours, 16,954 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S  WINDOW WILL NOT CLOSE ALL THE WAY.  ADJUSTED WINDOW ASSY.
